English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51772/86996 (60%)
Visitors : 8371989      Online Users : 69
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/104234

    Title: Optimal diversification, bank value maximization and default probability
    Authors: Tsai, Yung-Shun;Lin, Chien-Chih;Chen, Hsiao-Yin
    Date: 2015-02-04
    Issue Date: 2016-01-06 10:52:23 (UTC+8)
    Relation: Applied Economics 47(24), pp.2488–2499
    DOI: 10.1080/00036846.2015.1008766
    Appears in Collections:[財務金融學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback